Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 11, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 26, 2015, 4:04 PM EDT for Adams County, Jay County, Indiana. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 4:04 PM EDT (20:04 UTC)
- Expired
- May 26, 2015, 4:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, IN, Jay County, IN
The radar
The Northern Indiana radar (KIWX), 110 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:20 PM EDT | TSTM WND DMG | 3 Ene Brice, IN | A FEW TREES DOWN NEAR STATE ROAD 26 BETWEEN 700 E AND 800 E. ROOF PANELS OF BARN ALSO DAMAGED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:23 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
261
WUUS53 KIWX 262004
SVRIWX
INC001-075-262030-
/O.NEW.KIWX.SV.W.0011.150526T2004Z-150526T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 PM EDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ADAMS COUNTY IN NORTHEAST INDIANA...
JAY COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 430 PM EDT
* AT 403 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
REDKEY...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PORTLAND...BERNE...GENEVA...MONROE...NEW MOUNT PLEASANT...BLUFF
POINT...COMO...BOUNDARY CITY...COLLETT...BLAINE...LIBER...COLLEGE
CORNER...CENTER...SALAMONIA...BRICE...BELLFOUNTAIN...WESTCHESTER...
BRYANT...TRINITY AND CEYLON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4078 8495 4072 8480 4051 8479 4032 8480
4031 8519
TIME...MOT...LOC 2004Z 204DEG 35KT 4034 8505
HAIL...<.75IN
WIND...60MPH
$$
NG1 follow-up statement
500
WWUS53 KIWX 262021
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 PM EDT TUE MAY 26 2015
INC001-075-262030-
/O.CON.KIWX.SV.W.0011.000000T0000Z-150526T2030Z/
ADAMS IN-JAY IN-
421 PM EDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
JAY AND SOUTHEASTERN ADAMS COUNTIES UNTIL 430 PM EDT...
AT 420 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PORTLAND...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN JAY AND SOUTHEASTERN ADAMS COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...TRINITY...GENEVA AND NEW CORYDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4042 8480 4052 8508 4078 8495 4072 8480
4051 8479
TIME...MOT...LOC 2021Z 204DEG 35KT 4049 8492
HAIL...<.75IN
WIND...60MPH
$$
PBMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:02 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 26, 3:02 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 302 PM EDT TUE MAY 26 2015 .SYNOPSIS... ISSUED AT 358 AM EDT TUE MAY 26 2015 AN UPPER LEVEL DISTURBANCE WILL LIFT NORTHEAST TODAY...AND WILL BRING A GOOD CHANCE FOR THUNDERSTORMS TO THE AREA THIS AFTERNOON. MORE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON FOLLOWED BY DRY CONDITIONS THURSDAY THROUGH THURSDAY NIGHT. TEMPERATURES WILL BE ABOVE NORMAL FOR THIS TIME OF YEAR WITH HIGHS WARMING INTO THE MID 80S BY FRIDAY. THERE IS A GOOD CHANCE FOR RAIN THIS WEEKEND WITH COOLER TEMPERATURES. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 302 PM EDT TUE MAY 26 2015 MUCH OF PRIOR UPDATE DISCUSSION REMAINS VALID. BREAK IN CLOUDS ACROSS OUR EASTERN CWA EARLIER TODAY ALLOWED FOR MODEST DESTABILIZATION WITH CURRENT SPC/RAP MESOANALYSIS INDICATING AROUND 1000 J/KG OF SBCAPE. MULTIPLE LINES OF CONVECTION HAVE DEVELOPED ACROSS INDIANA/ILLINOIS BUT MAIN THREAT WILL BE WITH THE CLUSTER OF STORMS OVER CENTRAL INDIANA AS THEY MOVE NORTHEAST...ALONG WITH ANY OTHER STORMS THAT MANAGE TO DEVELOP AHEAD OF IT. INSTABILITY IS MARGINAL BUT DECENT SHEAR...ESPECIALLY IN THE 0-3 KM LAYER WILL PRESENT A DAMAGING WIND THREAT WITH ANY CLUSTERS THAT MANAGE TO DEVELOP MORE SIGNIFICANT UPDRAFTS. STILL THINK THE RISK FOR WIDESPREAD/SIGNIFICANT SEVERE WEATHER IS LOW BUT A FEW SCT STORMS MAY BECOME SEVERE AND AFTER COORDINATION WITH SPC AND SURROUNDING OFFICES DECIDED TO GO AHEAD AND ISSUE A WATCH. IT IS IN EFFECT UNTIL 10 PM BUT WILL LIKELY BE ABLE TO TRIM/CANCEL A LITTLE BIT EARLIER THAN THAT. EXPECT PRECIP TO EXIT BY LATE EVENING AND ONLY MINOR CHANGES TO THE GOING FORECAST FOR TONIGHT AND TOMORROW. ANOTHER ROUND OF THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON IN OUR SOUTHEAST ZONES BUT SEVERE CHANCES APPEAR LOW GIVEN MARGINAL INSTABILITY AND SHEAR. && .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 302 PM EDT TUE MAY 26 2015 INCREASED PRECIPITATION CHANCES FRIDAY INTO SATURDAY HIGHLIGHT THE LONG TERM PERIOD. LITTLE CHANGES MADE FROM PREVIOUS FORECAST PACKAGE IN THE LONG TERM. BROAD EAST COAST RIDING WILL KEEP ABOVE NORMAL TEMPERATURES ACROSS THE REGION THROUGH THE END OF THE WEEK. SHARP NORTHERN STREAM SHORTWAVE WILL DIG E/SE ACROSS NORTHERN ONTARIO FRIDAY...WITH DEEPENING SFC CYCLONE NEAR JAMES BAY. THIS WILL PUSH A COLD FRONT SOUTHEAST FRIDAY THROUGH SATURDAY. WITH AMPLE MOISTURE RETURN AND DECENT SFC FORCING...WENT AHEAD AN RAISED POPS TO LIKELY FRIDAY NIGHT THROUGH SATURDAY. SEVERE CHANCES AT THIS TIME ARE FAIRLY LOW...WITH UNFAVORABLE DIURNAL TIMING WITH FROPA AND LITTLE UPPER FLOW/SHEAR DESPITE MARGINAL INSTABILITY. WILL CONTINUE TO MONITOR THROUGH THE WEEK FOR ANY CHANGES. COOLER CONDITIONS WILL SETTLE INTO THE REGION AS AFOREMENTIONED FRONT SINKS SOUTH OF THE FORECAST AREA SATURDAY INTO SUNDAY. MAINTAINED CONSENSUS BLEND CHANCE/SLIGHT CHANCE POPS SATURDAY NIGHT THROUGH MONDAY...HOWEVER THIS WILL LIKELY NEED TO BE REFINED FURTHER IN SUBSEQUENT FORECAST RUNS. LATEST 12Z GFS HINTING AT SFC FRONT SINKING SOUTH INTO THE OHIO RIVER VALLEY...WITH STRONG CANADIAN SFC RIDGE SHUNTING SOUTHEAST THROUGH THE GREAT LAKES AND USHERING IN A SIGNIFICANTLY DRIER/MORE STABLE AIRMASS. MOISTURE RETURN/WAA REGIME MAY NOT RETURN TO THE AREA BY TUESDAY...WHICH WOULD MAKE CURRENT POPS IN THE SUNDAY THROUGH MONDAY TIMEFRAME WAY TOO HIGH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 125 PM EDT TUE MAY 26 2015 FEW CHANGES TO THE GOING TAF FORECAST WITH AFTERNOON CONVECTION THE MAIN CONCERN. LINE OF SHOWERS CURRENTLY PUSHING INTO WESTERN INDIANA WITH SOME CONVECTION POPPING UP AHEAD OF IT WHERE MORNING SUN HAS ALLOWED BETTER INSTABILITY TO BUILD. EXPECT THIS ACTIVITY TO EXPAND AND STRENGTHEN THROUGH THE AFTERNOON AS IT INTERSECTS MODERATELY UNSTABLE ENVIRONMENT OVER NORTHEAST INDIANA AND NORTHWEST OHIO. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE NEAR KFWA WITH LOWER CHANCES AT KSBN. BEST CHANCES WILL BE IN THE 20-22Z TIMEFRAME. CONVECTION WILL EXIT THIS EVENING AND EXPECT PREDOMINATELY VFR CONDITIONS OVERNIGHT. SLIGHT CHANCE FOR SOME LOWER CIGS AGAIN TOMORROW MORNING BUT LATEST FORECAST SOUNDINGS ARE MUCH DRIER AND MOS GUIDANCE IS NOT AS SUPPORTIVE SO WILL LEAVE OUT MENTION FOR NOW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...SKIPPER SHORT TERM...AGD LONG TERM...NG AVIATION...AGD VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 26, 11:38 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 1138 AM EDT TUE MAY 26 2015 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-271545- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1138 AM EDT TUE MAY 26 2015 /1038 AM CDT TUE MAY 26 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE PRIMARY CONCERN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY...FRIDAY AND SATURDAY. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, May 26, 3:16 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
316 PM EDT TUE MAY 26 2015
INZ025-026-032-033-261945-
BLACKFORD IN-GRANT IN-HUNTINGTON IN-WELLS IN-
316 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORMS MOVING TOWARD WESTERN BLACKFORD...EASTERN
GRANT...WELLS AND HUNTINGTON COUNTIES...
AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR UPLAND...MOVING NORTHEAST AT 45 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
VAN BUREN...
ARCANA...LAKE WOOD AND HANFIELD...
LANDESS AND ROLL...
MCNATTS...PLEASANT PLAIN AND BANQUO...
WARREN...PLUM TREE AND BUCKEYE...
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 254 AND
292.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4039 8563 4041 8572 4094 8554 4087 8508
4039 8538
TIME...MOT...LOC 1917Z 205DEG 41KT 4047 8556
NGSpecial weather statement, May 26, 3:39 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EDT TUE MAY 26 2015
INZ012>015-262015-
FULTON IN-MARSHALL IN-PULASKI IN-STARKE IN-
239 PM CDT TUE MAY 26 2015
AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAPIDLY DEVELOPING SHOWERS 7 MILES SOUTH OF NORTH JUDSON...OR 8 MILES
NORTHWEST OF WINAMAC...MOVING NORTHEAST AT 55 MPH.
WINDS UP TO 50 MPH AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
SHOWER.
LOCATIONS IN THE PATH OF THIS SHOWER INCLUDE...
KNOX...
PLYMOUTH...
CULVER...
HAMLET...
KOONTZ LAKE AND ARGOS...
BASS LAKE...WINONA AND ORA...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS SHOWER HAS PASSED.
LAT...LON 4143 8661 4144 8613 4134 8608 4093 8669
4112 8689
TIME...MOT...LOC 1939Z 218DEG 50KT 4116 8669
NGSpecial weather statement, May 26, 3:54 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 PM EDT TUE MAY 26 2015
INZ005-006-MIZ078-079-262030-
CASS MI-ELKHART IN-LAGRANGE IN-ST. JOSEPH MI-
354 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORMS MOVING TOWARD EASTERN CASS...ST.
JOSEPH...NORTHWESTERN LAGRANGE AND NORTHEASTERN ELKHART COUNTIES...
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
MARCELLUS TO THREE RIVERS TO MIDDLEBURY...MOVING NORTHEAST AT 45 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
THREE RIVERS...
STURGIS...
WHITE PIGEON AND CONSTANTINE...
CENTREVILLE...
SHIPSHEWANA...
FISHERS LAKE AND SCOTT...
THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 101
AND 127.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4207 8529 4173 8530 4160 8579 4207 8582
TIME...MOT...LOC 1954Z 219DEG 40KT 4210 8573 4197 8565
4167 8573
NGLocal storm report, May 26, 3:56 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EDT TUE MAY 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM NON-TSTM WND DMG 3 NNW UPLAND 40.50N 85.54W
05/26/2015 GRANT IN LAW ENFORCEMENT
REPORT OF TWO TREES DOWN ACROSS THE ROADWAY
AT THE INTERSECTION OF 700E, 400S NEAR
UPLAND. NO FURTHER DETAILS AVAILABLE. TIME
ESTIMATED USING RADAR.
&&
MCDSpecial weather statement, May 26, 3:57 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT TUE MAY 26 2015
INZ027-034-262030-
ADAMS IN-JAY IN-
357 PM EDT TUE MAY 26 2015
...STRONG THUNDERSTORMS MOVING TOWARD JAY AND SOUTHEASTERN ADAMS
COUNTIES...
AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF REDKEY...OR 10 MILES
SOUTHEAST OF DUNKIRK...MOVING NORTHEAST AT 50 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PORTLAND...
BERNE...
GENEVA...
COLLETT...COLLEGE CORNER AND LIBER...
BRICE...BELLFOUNTAIN AND SALAMONIA...
WESTCHESTER AND BRYANT...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.
LAT...LON 4032 8521 4036 8522 4057 8510 4057 8507
4063 8507 4086 8494 4071 8479 4032 8480
TIME...MOT...LOC 1958Z 211DEG 44KT 4031 8505
NGLocal storm report, May 26, 4:01 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EDT TUE MAY 26 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM NON-TSTM WND DMG 2 SSE LAKE WOOD 40.52N 85.55W
05/26/2015 GRANT IN LAW ENFORCEMENT
REPORTS OF TREES DOWN ON 200S NEAR I 69. NO
FURTHER DETAILS AVAILABLE. TIME ESTIMATED BY
RADAR.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 3:08 PM EDT | Special Marine Warning | IWX | 82 min | |
| May 26, 3:13 PM EDT | Special Weather Statement | IWX | Saint Joseph | 47 min |
| May 26, 3:16 PM EDT | Special Weather Statement | IWX | Grant, Huntington, Wells | 29 min |
| May 26, 3:33 PM EDT | Small Craft Advisory | IWX | 7 hr | |
| May 26, 3:39 PM EDT | Special Weather Statement | IWX | Marshall, Pulaski, Starke | 36 min |
| May 26, 3:57 PM EDT | Special Weather Statement | IWX | Adams, Jay | 33 min |
| May 26, 4:21 PM EDT | Special Weather Statement | IWX | Elkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph and 1 more | 24 min |
| May 26, 4:26 PM EDT | Special Weather Statement | IWX | Steuben | 49 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.